# SDR USAA2014110300026

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 61,463 hours, 22,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON VISIT EMER EXIT SIGN AT RT EMER EXIT HATCH NEEDS TO BE REPLACED.  REPLACED EMER EXIT SIGN AT RT EMER EXIT HATCH.
